Rocky Mountain Journal of Mathematics

Steffensen type inequalities

A.M. Fink

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 785-794.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128121

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-785

Mathematical Reviews number (MathSciNet)
MR683870

Zentralblatt MATH identifier
0507.26010

Citation

Fink, A.M. Steffensen type inequalities. Rocky Mountain J. Math. 12 (1982), no. 4, 785--794. doi:10.1216/RMJ-1982-12-4-785. https://projecteuclid.org/euclid.rmjm/1250128121


Export citation